Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 5, No. 5


  •  Wendy Smith    

Abstract

International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 5, Number 5

Anwar H Joarder

Bibi Abdelouahab

Jiannan Lu

Marcelo Bourguignon

Philip Westgate

Sajid Ali

Samir Safi



This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2020): 18
  • i10-index (December 2020): 36
  • h5-index (December 2020): N/A
  • h5-median(December 2020): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )

Contact